Separation and coupling cutoffs for tuples of independent Markov processes

Research output: Contribution to journalArticlepeer-review



Publication details

JournalLatin American Journal of Probability and Mathematical Statistics
DatePublished - 2010
Number of pages13
Pages (from-to)65-77
Original languageEnglish


We consider an n-tuple of independent ergodic Markov processes, each of which converges (in the sense of separation distance) at an exponential rate, and obtain a necessary and sufficient condition for the n-tuple to exhibit a separation cutoff. We also provide general bounds on the (asymmetric) window size of the cutoff, and indicate links to classical extreme value theory.

    Research areas

  • Statistics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations